# SDR SWAA2012052104154

- Difficulty date: May 20, 2012
- Submitted: May 22, 2012
- Operation: Air carrier
- Aircraft: N946WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36918
- Aircraft time: 7,489 hours, 4,398 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 81000
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EEPLS COVER MISSING AT ROW 12.  REMOVED AND REPLACED EEPLS PER M/M.
